Surely this can't be good for you!!!!!

Hi all,I just wondered what you all thought?

My daughter is at the moment being treated for systemic lupus ,and has been for about 10 months,she is on many meds including antibiotics,plaquil,methotrexate ,steroids etc.

In the last 6 weeks she has had pneumonia,a bad skin infection all over now a sinus and ear infection.

So 4 infections one after the other,what infection next bless her she is still on antibiotics for a skin infection now ,today she went to the docs and yet another infection,more antibiotics.

I know she is immunesuppresed die to the meds,but surely she can't go on like this.

Any thoughts?

Thanks in advance,Sandy.

4 Replies

oldestnewest
  • Sadly, this is all too common. Sorry to hear she's having such a miserable time. All I can suggest is taking a good multi-vitamin/multi-mineral supplement. Give her a hug from me.

  • Thank you ,I shall let her know to give them a try,Sandy.

  • hi it might be that the rhuematologist could reduce her immunosurpressant or change it to something that suites her better. they Changed my and eventually put on long term antibiotics which have made a massive difference. good luck.

  • Thank you tatty for your reply,she is already on a long term antibiotic and permenant steroids ,she has tried to get hold of the ms nurse she sees,and you wouldn't believe she has never seen a rhumey , everybody but,heart,renal,dermy etc but never a rhumey,oh and a neuro as they. are not sure if its ms she had and discoid lupus or systemic lupus,and none of her bloods point to lupus at all Hugh inflammatory markers but that's it,someone said sle,now they say ,maybe not.thank you for your reply,Sandy.

You may also like...